Publicação:
Global attractors for a system of elasticity with small delays

Nenhuma Miniatura disponível

Data

2021-01-25

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Wiley-Blackwell

Tipo

Artigo

Direito de acesso

Resumo

This paper is concerned with dynamics of elasticity systems featuring a nonlinear foundation of critical growth and delay effects. The existence of global attractors for such systems has been studied recently. Our main contribution establishes the upper-semicontinuity of attractors with respect to a small parameter multiplying the delay term. Our results are new even for the analogous scalar wave equation.

Descrição

Idioma

Inglês

Como citar

Mathematical Methods In The Applied Sciences. Hoboken: Wiley, v. 44, n. 8, p. 6911-6922, 2021.

Itens relacionados

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação